# SDR DXTA2025011401902

- Difficulty date: January 9, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0241
- Aircraft time: 5,236 hours, 3,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DISCOVERED ON TOP OF LEFT WING.2). FLAP: RIGHT FLAP HAS A NOTICEABLE DENT ON THE TOP DISCOVERED DURING PREFLIGHT INSPECTION.   PERFORMED PERMANENT REPAIR IAW RFTS-112809 AND SPM 20-50-00.
